Logo
User: Guest  Login
Authors:
Key, Fabian; Danwitz, Max von; Ballarin, Francesco; Rozza, Gianluigi 
Document type:
Zeitschriftenartikel / Journal Article 
Title:
Model order reduction for deforming domain problems in a time-continuous space-time setting 
Journal:
International Journal for Numerical Methods in Engineering 
Volume:
124 
Issue:
23 
Year:
2023 
Pages from - to:
5125-5150 
Language:
Englisch 
ISSN:
1097-0207 ; 0029-5981 
Department:
Fakultät für Bauingenieurwesen und Umweltwissenschaften 
Institute:
BAU 1 - Institut für Mathematik und Computergestützte Simulation 
Chair:
Popp, Alexander 
Open Access yes or no?:
Ja / Yes 
Type of OA license:
CC BY-NC-ND 4.0